My brother has undergone angioplasty a month back. He is having frequent nose bleeding right after the angioplasty. Whenever he sneezes or coughs, blood come out of his nose and mouth. Please suggest. Thnx
Like the answers? Chat privately with the doctor of your choice
You need to consult an ENT Specialist who will give you antihistamines & antileukotrienes to suppress his allergies but no attempt should be made to pack nose to top bleeds. He is on anticoagulants post-angioplasty and packing will lead to raised blood pressures and bleeding into vital organs.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.